# SDR SWAA2021032355740

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS865 LBL11 WL166. / REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH ANGLE AT ACB BS 865 LBL 11 WL 166 IAW SRM 51-40-02 AND DWG 149A8102 88920U 08MAR21
